Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 118, Number 1

All articles in this issue are freely accessible.

Minimal relative relation modules of finite $p$-groups
Mohammad Yamin.
Proc. Amer. Math. Soc. 118 (1993), 1-3
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1086347
A Henrici theorem for joint spectra of commuting matrices
Rajendra Bhatia and Tirthankar Bhattacharyya.
Proc. Amer. Math. Soc. 118 (1993), 5-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160292
Free subgroups of quaternion algebras
Roger C. Alperin.
Proc. Amer. Math. Soc. 118 (1993), 15-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123646
Quasi-isomorphism invariants for two classes of finite rank Butler groups
D. Arnold and C. Vinsonhaler.
Proc. Amer. Math. Soc. 118 (1993), 19-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1157997
Strict radical classes of commutative rings
N. R. McConnell.
Proc. Amer. Math. Soc. 118 (1993), 27-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1126200
A decomposition of elements of the free algebra
Wen Xin Ma.
Proc. Amer. Math. Soc. 118 (1993), 37-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1126198
The Hasse norm principle for elementary abelian extensions
Mitsuko Horie.
Proc. Amer. Math. Soc. 118 (1993), 47-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1139477
Nef cotangent bundles of branched coverings
Michael J. Spurr.
Proc. Amer. Math. Soc. 118 (1993), 57-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124150
On the Diophantine equations $d_{1}x^{2}+2^{2m}d_{2}=y^{n}$ and $d_{1}x^{2}+d_{2}=4y^{n}$
Le Maohua.
Proc. Amer. Math. Soc. 118 (1993), 67-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152282
On absolute summability factors
Hüseyin Bor.
Proc. Amer. Math. Soc. 118 (1993), 71-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1155594
The single-valued extension property and spectral manifolds
Shan Li Sun.
Proc. Amer. Math. Soc. 118 (1993), 77-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1156474
A note on the Mackey dual of $C(K)$
Dave Wilkins.
Proc. Amer. Math. Soc. 118 (1993), 89-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1128731
Equivalence of the defining sequences for ultradistributions
Soon-Yeong Chung and Dohan Kim.
Proc. Amer. Math. Soc. 118 (1993), 93-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1163331
A vectorial Slepian type inequality. Applications
B. Khaoulani.
Proc. Amer. Math. Soc. 118 (1993), 95-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1159173
On approximately convex functions
C. T. Ng and K. Nikodem.
Proc. Amer. Math. Soc. 118 (1993), 103-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1159176
Horocycles on Riemann surfaces
Mika Seppälä and Tuomas Sorvali.
Proc. Amer. Math. Soc. 118 (1993), 109-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1128730
Boundary values of holomorphic semigroups
Khristo Boyadzhiev and Ralph deLaubenfels.
Proc. Amer. Math. Soc. 118 (1993), 113-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1128725
A transitivity theorem for algebras of elementary operators
Bojan Magajna.
Proc. Amer. Math. Soc. 118 (1993), 119-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1158004
Two weight $Φ$-inequalities for the Hardy operator, Hardy-Littlewood maximal operator, and fractional integrals
Qinsheng Lai.
Proc. Amer. Math. Soc. 118 (1993), 129-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123665
A quantitative Dirichlet-Jordan test for Walsh-Fourier series
Ferenc Móricz.
Proc. Amer. Math. Soc. 118 (1993), 143-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123663
Some applications of the Euler-Jacobi formula to differential equations
Anna Cima, Armengol Gasull and Francesc Mañosas.
Proc. Amer. Math. Soc. 118 (1993), 151-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1150647
Homotopy, diffeomorphism, and deformation classifications of certain surfaces of class $VII$
Zhenbo Qin.
Proc. Amer. Math. Soc. 118 (1993), 165-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169046
On closed subspaces of operator ranges
Robin Harte and Gerry Shannon.
Proc. Amer. Math. Soc. 118 (1993), 171-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1131035
Metric entropy conditions for an operator to be of trace class
José M. González-Barrios and Richard M. Dudley.
Proc. Amer. Math. Soc. 118 (1993), 175-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145418
On mappings with integrable dilatation
Tadeusz Iwaniec and Vladimír Šverák.
Proc. Amer. Math. Soc. 118 (1993), 181-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160301
Uniformly convex functions and a corresponding class of starlike functions
Frode Rønning.
Proc. Amer. Math. Soc. 118 (1993), 189-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1128729
The isoperimetric inequality for nonsimple closed curves
Liliana M. Gysin.
Proc. Amer. Math. Soc. 118 (1993), 197-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079698
Construction of convex sets in negatively curved manifolds
Albert Borbély.
Proc. Amer. Math. Soc. 118 (1993), 205-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1166353
On compositions of conformal immersions
Marcos Dajczer and Enaldo Vergasta.
Proc. Amer. Math. Soc. 118 (1993), 211-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1164141
Le Canada semi-dry
James G. Loveys and Frank O. Wagner.
Proc. Amer. Math. Soc. 118 (1993), 217-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1101987
Hitting time bounds for Brownian motion on a fractal
William B. Krebs.
Proc. Amer. Math. Soc. 118 (1993), 223-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116263
A strengthening of Leth and Malitz’s uniqueness condition for sequences
M. A. Khamsi and J. E. Nymann.
Proc. Amer. Math. Soc. 118 (1993), 233-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123656
An uncountable collection of mutually incomparable chainable continua
Marwan M. Awartani.
Proc. Amer. Math. Soc. 118 (1993), 239-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1092914
Factorizations of generic mappings between surfaces
Domenico Luminati.
Proc. Amer. Math. Soc. 118 (1993), 247-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1170547
On the homology of Postnikov fibres
Y. Félix and J. C. Thomas.
Proc. Amer. Math. Soc. 118 (1993), 255-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1165053
The second normal bordism group of a space pair
Gui Song Li.
Proc. Amer. Math. Soc. 118 (1993), 259-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1139479
The equivariant Serre spectral sequence
I. Moerdijk and J.-A. Svensson.
Proc. Amer. Math. Soc. 118 (1993), 263-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123662
Topological ergodic theory and mean rotation
Steve Alpern and V. S. Prasad.
Proc. Amer. Math. Soc. 118 (1993), 279-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1143014
Piecewise linear discontinuous double coverings of the circle
Roza Galeeva and Charles Tresser.
Proc. Amer. Math. Soc. 118 (1993), 285-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1150650
A remark on O’Hara’s energy of knots
Nobumitsu Nakauchi.
Proc. Amer. Math. Soc. 118 (1993), 293-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132418
On immersions of $k$-connected $n$-manifolds
B. H. Li and M. E. Mahowald.
Proc. Amer. Math. Soc. 118 (1993), 297-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1140670
On induced representations of discrete groups
Michael W. Binder.
Proc. Amer. Math. Soc. 118 (1993), 301-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123649
The Euler characteristic of projectively flat manifolds with amenable fundamental groups
Hyuk Kim and Hyunkoo Lee.
Proc. Amer. Math. Soc. 118 (1993), 311-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1151814
Infinite-ods in arcwise connected continua
Eldon J. Vought.
Proc. Amer. Math. Soc. 118 (1993), 317-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1146867
A counterexample to the equivariant simple loop conjecture
Karin Usadi.
Proc. Amer. Math. Soc. 118 (1993), 321-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1150656
Addendum to: “Finitely embedded commutative rings” [Proc. Amer. Math. Soc. 112 (1991), no. 3, 657–659; MR1057942 (91j:13012)]
Carl Faith.
Proc. Amer. Math. Soc. 118 (1993), 331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152980
Corrigendum to: “Prescribing a Ricci tensor in a conformal class of Riemannian metrics” [Proc. Amer. Math. Soc. 115 (1992), no. 2, 455–459; MR1093607 (92i:53036)]
Xingwang Xu.
Proc. Amer. Math. Soc. 118 (1993), 333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181178
Addendum to: “Remarks on weak compactness of operators defined on certain injective tensor products” [Proc. Amer. Math. Soc. 116 (1992), no. 2, 473–476; MR1120506 (92m:46109)]
G. Emmanuele.
Proc. Amer. Math. Soc. 118 (1993), 335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145945